Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Laurent Schwartz
Title: Théorie des distributions
Additional book information: (Publications de l'Institut de Mathématique de l'Université de Strasbourg, nos. 9 and 10; Actualités Scientifiques et Industrielles, nos. 1091 and 1122.) Vol. I, 1950, 148 pp. Vol. II, 1951, 169 pp.

Review Information:

Reviewer: S. Bochner
Journal: Bull. Amer. Math. Soc. 58 (1952), 78-85
DOI: https://doi.org/10.1090/S0002-9904-1952-09555-0